Pacific Journal of Mathematics

Fourier transforms of odd and even tempered distributions.

E. O. Milton

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 563-572.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913242

Mathematical Reviews number (MathSciNet)
MR0355587

Zentralblatt MATH identifier
0282.46036

Subjects
Primary: 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35]

Citation

Milton, E. O. Fourier transforms of odd and even tempered distributions. Pacific J. Math. 50 (1974), no. 2, 563--572. https://projecteuclid.org/euclid.pjm/1102913242


Export citation

References

  • [1] S. Bochner andK. Chandrasekharan, Fourier Transforms,Annals of Mathematical Studies, No. 19, Princeton University Press, Princeton, N.J., 1949.
  • [2] E. 0. Milton, Asymptotic behavior of transformsof distributions, Trans. Amer. Math. Soc, 172 (1972), 161-176.
  • [3] L. Schwartz, Mathematics for the Physical Sciences, rev. ed.,Addison-Wesley Pub- lishing Company, Reading, Mass.,1966.
  • [4] E. C. Titchmarsh, Introduction to the Theory of Fourier Integrals, 2nded., Oxford University Press, London andNewYork,1948.